Table of Contents
International Journal of Quality, Statistics, and Reliability
Volume 2012 (2012), Article ID 760687, 6 pages
http://dx.doi.org/10.1155/2012/760687
Research Article

A Family of Lifetime Distributions

1Department of Mathematics, University of Ioannina, 45110 Ioannina, Greece
2Department of Business Administration of Food and Agricultural Enterprises, University of Ioannina, 30100 Agrinio, Greece

Received 20 November 2011; Revised 5 March 2012; Accepted 5 March 2012

Academic Editor: Suk joo Bae

Copyright © 2012 Vasileios Pappas et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A four-parameter family of Weibull distributions is introduced, as an example of a more general class created along the lines of Marshall and Olkin, 1997. Various properties of the distribution are explored and its usefulness in modelling real data is demonstrated using maximum likelihood estimates.